Nombre de documents

17

CV de Laurent Stolovitch


Article dans une revue12 documents

  • Xianghong Gong, Laurent Stolovitch. REAL SUBMANIFOLDS OF MAXIMUM COMPLEX TANGENT SPACE AT A CR SINGULAR POINT, I. Inventiones Mathematicae, Springer Verlag, 2016, <10.1007/s00222-016-0654-8>. <hal-01279021>
  • Laurent Stolovitch. Big denominators and analytic normal forms with an appendix by M. Zhitomirskii. Journal für die Reine und Angewandte Mathematik, 2016, 2016 (710), pp. 205-249. <10.1515/ crelle-2013-0111>. <hal-00925283>
  • Claire Chavaudret, Laurent Stolovitch. Analytic reducibility of resonant cocycles to a normal form. Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2016, 15 (1), pp.20. <10.1017/S1474748014000383 >. <hal-01082651>
  • Laurent Stolovitch. Family of intersecting totally real manifolds of $(C^n ,0)$ and germs of holomorphic diffeomorphisms. Bulletin de la société mathématique de France, 2015, 143 (2), pp.247-263. <hal-01285115>
  • Boele Braaksma, Gérard Iooss, Laurent Stolovitch. Existence of quasipatterns solutions of the Swift-Hohenberg equation. Archives for rational mechanics and analysis, 2014, 211 (3), <10.1007/s00205-013-0627-7>. <hal-01265181>
  • Laurent Stolovitch. Smooth Gevrey normal forms of vector fields near a fixed point. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2013, 63 (1), pp.241-267. <hal-00925292>
  • Eric Lombardi, Laurent Stolovitch. Normal forms of analytic perturbations of quasihomogeneous vector fields : rigidity, invariant analytic sets and exponentially small approximation. Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2010, 43 (4), pp.659-718. <hal-00629696>
  • Eric Lombardi, Laurent Stolovitch. Forme normale de perturbation de champs de vecteurs quasi-homogènes. Comptes Rendus Mathématique, Elsevier Masson, 2009, 347 (3-4), p. 143-146. <10.1016/j.crma.2008.11.013>. <hal-00997323>
  • Boele Braaksma, Laurent Stolovitch. Small divisors and large multipliers. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2007, 57 (2), pp.603-628. <hal-00632233>
  • Laurent Stolovitch. Normalisation holomorphe d'algèbres de type Cartan de champs de vecteurs holomorphes singuliers. Annals of Mathematics. II, 2005, 161, pp.589-612. <hal-00121997>
  • Laurent Stolovitch. A KAM phenomenon for singular holomorphic vector fields. Publications mathematiques de l' IHES, 2005, 102, pp.99-165. <hal-00121995>
  • Laurent Stolovitch. Sur les structures de Poisson singulières. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2004, 24, pp.1833-1863. <hal-00121996>

Pré-publication, Document de travail3 documents

  • Laurent Stolovitch, Freek Verstringe. Holomorphic normal form of nonlinear perturbations of nilpotent vector fields. To appear in Regular and Chaotic Dynamics. 2016. <hal-01336282>
  • Xianghong Gong, Laurent Stolovitch. REAL SUBMANIFOLDS OF MAXIMUM COMPLEX TANGENT SPACE AT A CR SINGULAR POINT, II. 2015. <hal-01378845>
  • Thierry Paul, Laurent Stolovitch. Quantum singular complete integrability. 2014. <hal-00945409v2>

Rapport1 document

  • Xianghong Gong, Laurent Stolovitch. Real submanifolds of maximum complex tangent space at a CR singular point. 2014. <hal-01001831>

Chapitre d'ouvrage1 document

  • Laurent Stolovitch. Normal form of holomorphic dynamical systems. Hamiltonian dynamical systems and applications, Springer, pp.249-284, 2008, NATO Sci. Peace Secur. Ser. B Phys. Biophys., <10.1007/978-1-4020-6964-2_12>. <hal-00635519>